Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does late periods which lasted for a little over a day with heavy bleeding indicate pregnancy ?

My period was three days late and lasted for a little over a day heavy bleeding with clots like my normal periods then it stopped Could this indicate pregnancy? Dull aches around one sometimes both ovaries.
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Bleeding is not a symptom of pregnancy. If you haven't had a phase of missed periods then not to worry of pregnancy. You are having menorrhagia or excessive bleeding during menses. You need to get evaluated for any problems like fibroid, endometriosis which can cause this. Kindly consult a Gynaecologist in this regard, get examined, PAP smear taken and you will be recommended right line of management according to the results. Also get your haemoglobin and blood counts done.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor